ANTI-INVARIANT xi(perpendicular to)-RIEMANNIAN SUBMERSIONS FROM ALMOST CONTACT MANIFOLDS

Title
ANTI-INVARIANT xi(perpendicular to)-RIEMANNIAN SUBMERSIONS FROM ALMOST CONTACT MANIFOLDS
Author(s)
이재원
Keywords
RIEMANNIAN SUBMERSIONS
Issue Date
201307
Publisher
HACETTEPE UNIV, FAC SCI
Citation
HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, v.42, no.3, pp.231 - 241
Abstract
We introduce anti-invariant xi(perpendicular to)-Riemannian submersions from almost contact manifolds onto Riemannian manifolds. We give an example, investigate the geometry of foliations which are arisen from the definition of a Riemannian submersion and check the harmonicity of such submersions. We also find necessary and sufficient conditions for a special anti-invariant xi(perpendicular to)-Riemannian submersion to be totally geodesic. Moreover, we obtain decomposition theorems for the total manifold of such submersions.
URI
http://hdl.handle.net/YU.REPOSITORY/29316
ISSN
1303-5010
Appears in Collections:
기초교육대학 > 교양학부 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE